# SDR YENA2024112601506

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 61,509 hours, 21,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT CARGO FR52+10 HAS CORROSION AT THE TIE DOWN MOUNT; (RESOLVED ON W/O: 1314960 TASKCARD: NR-00020) REF HAECO-GSO 169002 NR 44563. REPAIRED DAMAGE ON FR52A INNER FLANGE AT STR 39 RH IAW HAECO REO-G25255. WORK ACCOMPLISHED 5133 QC450.
